# SDR DL72S972237

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK AT LIGHTNING HOLE, TORQUE BOX VERTICAL WEB, LT SIDE STA 1243 LOWER HOLE.  ROUTED CRACK PER M/M 53-11-0, NR 15.
